# SDR YENA20220301104

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 72,645 hours, 25,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 1796, CUN-FLL. BOTH AFT CABIN ENTRY DOOR EMERGENCY LIGHTS ILLUMINATED WITH SEATBELT SWITCH; FOUND EXIT AND EMERGENCY LIGHTS ASSY CROSS-CONNECTED LEADING TO WRONG CONFIG WITH LIGHT SWITCH. REPAIRED AND INSTALLED CORRECTLY IAW AMM 33-51-00. NORMAL CONFIG
